MathSciNet Relay Station
MathSciNet bibliographic data
MR2399542 (2009d:35101) 35J60 (35J20 35J25)
Nolen, James; Papanicolaou, George; Pironneau, Olivier A framework for adaptive multiscale methods for elliptic problems. Multiscale Model. Simul. 7 (2008), no. 1, 171–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement